RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 3(147), Pages 23–90 (Mi umn5496)  

This article is cited in 6 scientific papers (total in 7 papers)

The real cohomology of homogeneous spaces

P. K. Rashevskii


Abstract: The main object of this article is to give an account of the results of H. Cartan on the real cohomology algebra of a homogeneous space associated with a compact group. The exposition is based on the theory of Lie algebras and algebras connected with them and contains a number of incidental constructions and results of an algebraic character.

Full text: PDF file (7077 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1969, 24:3, 23–95

Bibliographic databases:

UDC: 519.4+513.83+513.015
MSC: 20J06, 22C05, 22E41, 22E60
Received: 03.02.1969

Citation: P. K. Rashevskii, “The real cohomology of homogeneous spaces”, Uspekhi Mat. Nauk, 24:3(147) (1969), 23–90; Russian Math. Surveys, 24:3 (1969), 23–95

Citation in format AMSBIB
\Bibitem{Ras69}
\by P.~K.~Rashevskii
\paper The real cohomology of homogeneous spaces
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 3(147)
\pages 23--90
\mathnet{http://mi.mathnet.ru/umn5496}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=261628}
\zmath{https://zbmath.org/?q=an:0205.53102}
\transl
\jour Russian Math. Surveys
\yr 1969
\vol 24
\issue 3
\pages 23--95
\crossref{https://doi.org/10.1070/RM1969v024n03ABEH001347}


Linking options:
  • http://mi.mathnet.ru/eng/umn5496
  • http://mi.mathnet.ru/eng/umn/v24/i3/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Z. Rozenknop, “Vid ryada Puankare algebry A. Kartana”, UMN, 25:5(155) (1970), 245–246  mathnet  mathscinet  zmath
    2. O. V. Manturov, “Generators in the complex $K$-functor of compact homogeneous spaces”, Math. USSR-Sb., 19:1 (1973), 47–84  mathnet  crossref  mathscinet  zmath
    3. Dào Trong Thi, “Minimal real currents on compact Riemannian manifolds”, Math. USSR-Izv., 11:4 (1977), 807–820  mathnet  crossref  mathscinet  zmath
    4. S. P. Novikov, A. T. Fomenko, “Petr Konstantinovich Rashevskii (on his seventieth birthday)”, Russian Math. Surveys, 32:5 (1977), 173–179  mathnet  crossref  mathscinet  zmath
    5. Dào Trong Thi, “A multidimensional variational problem in symmetric spaces”, Funct. Anal. Appl., 12:1 (1978), 56–57  mathnet  crossref  mathscinet  zmath
    6. Lê Hông Vân, “Minimal surfaces in homogeneous spaces”, Math. USSR-Izv., 32:2 (1989), 413–427  mathnet  crossref  mathscinet  zmath
    7. A. N. Shchetinin, “Quotient spaces modulo tori and transitive actions of Lie groups”, Sb. Math., 186:9 (1995), 1375–1388  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:349
    Full text:172
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020